# SDR 2008UALA01066

- Difficulty date: February 27, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 1L UPPER HINGE CUTOUT HAS 2 EA FASTENER HOLES CRACKED, JUST AFT OF BS 303.  MAJOR REPAIR: FABRICATED AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR.
